Locally Finite Suzuki-Higman 2-Groups : сборник научных трудов

Описание

Тип публикации: статья из журнала

Год издания: 2018

Идентификатор DOI: 10.1007/s10469-018-9470-0

Ключевые слова: locally finite Suzuki-Higman 2-group, Suzuki 2-group, automorphism group, ascending chain of finite subgroups, locally finite Suzuki–Higman 2-group

Аннотация: We prove the following theorem. Let U be a locally finite Suzuki-Higman 2-group with respect to an automorphism group H. Then U and H are representable as the respective unions of ascending chains of finite subgroups U (1)

Ссылки на полный текст

Издание

Журнал: ALGEBRA AND LOGIC

Выпуск журнала: Vol. 56, Is. 6

Номера страниц: 479-497

ISSN журнала: 00025232

Место издания: NEW YORK

Издатель: SPRINGER

Авторы

  • Suchkov N.M. (Siberian Fed Univ, Pr Svobodnyi 79, Krasnoyarsk 660041, Russia)

Вхождение в базы данных